# SDR 9710586304

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

DURING CRUISE, AN APU FIRE WARNING INDICATION APPEARED ON EICAS WITH APU FIRE BELL AND LIGHT IN HANDLE.  DISCHARGED APU FIRE BOTTLE AND APU FIRE WARNING CONTINUED.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  APU FIRE SYSTEM DEFERRED AND SPECIFIC PART CAUSING PROBLEM PENDING FURTHER INVESTIGATION.
